Facebook Pixel
EmpowHER Guest

irregular periods

By Anonymous April 18, 2016 - 10:59am
Rate This

Good day Doctor I experience hard painful periods wth stomach cramps and body cramps iam discharging much blood followed with dizziness backpain and severe headache and iam on 2 months birth control injection and iam in start of it me sure its about 6 months now i in take it for 2 times only so i want to know whats wrong please Doctor

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Thanks for your post!

Not all birth control works well for all women. It sounds like you may be having a rather severe reaction and your hormones are being adversely affected.

Please see your doctor to learn more about what's going on - you may need to have it removed. Please make an appointment as soon as possible - your symptoms are quite serious.


April 18, 2016 - 1:25pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!